# SDR IPXA09156354

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE INOP.   INSTALLED SLIDE PER AMM 25-61-21-04.  INSTALLED GIRT BAR, SLIDER AND COVER PER AMM 25-61-21-04.
